Wick product of white noise operators and quantum stochastic differential equations

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)

Abstract

The Wick product of operators on Fock space is introduced on the basis of the analytic characterization theorem for operator symbols established within the framework of white noise distribution theory. Existence and uniqueness of solutions are proved for a certain class of ordinary differential equations for Fock space operators. Quantum stochastic differential equations of Itô type and their generalizations involving higher powers of quantum white noises enter into our consideration.

Original languageEnglish
Pages (from-to)613-641
Number of pages29
JournalJournal of the Mathematical Society of Japan
Volume51
Issue number3
DOIs
Publication statusPublished - 1999
Externally publishedYes

Keywords

  • Fock space
  • Normal-ordered product
  • Operator symbol
  • Quantum stochastic differential equation
  • White noise
  • Wick product

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Wick product of white noise operators and quantum stochastic differential equations'. Together they form a unique fingerprint.

Cite this